American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[2] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information   
View Article: PDF

[3] Judith C. Wason. On the straightness of reduced Teichm\"uller space . Proc. Amer. Math. Soc. 56 (1976) 193-198. MR 0417457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George Kempf. A property of the periods of a Prym differential . Proc. Amer. Math. Soc. 54 (1976) 181-184. MR 0402124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl David Minda. Extremal length, reproducing differentials and Abel's theorem. Bull. Amer. Math. Soc. 80 (1974) 735-737. MR 0346151.
Abstract, references, and article information   
View Article: PDF

[6] Burton Rodin. The method of extremal length. Bull. Amer. Math. Soc. 80 (1974) 587-606. MR 0361048.
Abstract, references, and article information   
View Article: PDF

[7] Carl David Minda. Square integrable differentials on Riemann surfaces and quasiconformal mappings . Trans. Amer. Math. Soc. 195 (1974) 365-381. MR 0340589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1